# SDR AALA202110290239

- Difficulty date: October 26, 2021
- Submitted: October 29, 2021
- Operation: Air carrier
- Aircraft: N937NN
- Make and model: Boeing 737*
- Aircraft serial: 31178
- Aircraft time: 24,256 hours, 10,138 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REPORTS TRIM PIECE AND WIRING HANGING FROM SEAT ROW19 ABC.    APPEARS TO BE SEAT TRIM HOLDING EMERGENCY LIGHT. **SUPPLEMENT REPORT REQUIRED** (OPEN)
